JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 118
Integral Means For Uniformly Convex and Starlike Functions Associated With Generalized Hypergeometric Functions

    Authors: Om P. Ahuja, G. Murugusundaramoorthy, N. Magesh,  
    Keywords: Univalent, Starlike, Convex, Uniformly convex, Uniformly starlike, Hadamard product, Integral means, Generalized hypergeometric functions.  
    Date Received: 26/01/07  
    Date Accepted: 12/09/07  
    Subject Codes:


    Editors: Sever S. Dragomir,  

Making use of the generalized hypergeometric functions, we introduce some generalized class of k-uniformly convex and starlike functions and for this class, we settle the Silverman's conjecture for the integral meansinequality. In particular, we obtain integral means inequalities for various classes of uniformly convex and uniformly starlike functions in the unit disc.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login